YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASCE
    • Journal of Engineering Mechanics
    • View Item
    •   YE&T Library
    • ASCE
    • Journal of Engineering Mechanics
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    postbuckling of orthotropic rectangular Plates in Biaxial Compression

    Source: Journal of Engineering Mechanics:;1991:;Volume ( 117 ):;issue: 005
    Author:
    Jian‐Wu Zhang
    ,
    Hui‐Shen Shen
    DOI: 10.1061/(ASCE)0733-9399(1991)117:5(1158)
    Publisher: American Society of Civil Engineers
    Abstract: The buckling and postbuckling behavior of orthotopic composite rectangular plates with simply supported edges in biaxial compression are investigated using a deflection‐type perturbation technique. Using the technique, the nonlinear generalized von Kármán equations of orthotropic plates are solved. The effects of geometrical imperfections are considered in the research. It is of interest that the behaviors of orthotropic and isotropic plates are markedly different from each other during buckling and postbuckling.
    • Download: (740.0Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      postbuckling of orthotropic rectangular Plates in Biaxial Compression

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/83492
    Collections
    • Journal of Engineering Mechanics

    Show full item record

    contributor authorJian‐Wu Zhang
    contributor authorHui‐Shen Shen
    date accessioned2017-05-08T22:36:17Z
    date available2017-05-08T22:36:17Z
    date copyrightMay 1991
    date issued1991
    identifier other%28asce%290733-9399%281991%29117%3A5%281158%29.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/83492
    description abstractThe buckling and postbuckling behavior of orthotopic composite rectangular plates with simply supported edges in biaxial compression are investigated using a deflection‐type perturbation technique. Using the technique, the nonlinear generalized von Kármán equations of orthotropic plates are solved. The effects of geometrical imperfections are considered in the research. It is of interest that the behaviors of orthotropic and isotropic plates are markedly different from each other during buckling and postbuckling.
    publisherAmerican Society of Civil Engineers
    titlepostbuckling of orthotropic rectangular Plates in Biaxial Compression
    typeJournal Paper
    journal volume117
    journal issue5
    journal titleJournal of Engineering Mechanics
    identifier doi10.1061/(ASCE)0733-9399(1991)117:5(1158)
    treeJournal of Engineering Mechanics:;1991:;Volume ( 117 ):;issue: 005
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian